# SDR AWKA2017080201

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N719XJ
- Make and model: Cessna 750
- Aircraft serial: 7500179
- Aircraft time: 8,844 hours, 4,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER THE AIRCRAFT TAXIED INTO THE FBO, A FUEL LEAK UNDER THE RIGHT WING WAS NOTED. A SMALL HOLE WAS SEEN UNDER THE WING, INBOARD SECTION. MAINTENANCE WAS CONTRACTED TO INSPECT THE AIRPLANE. ONCE DEFUELED AND FUEL CELL OPENED FOR INSPECTION, CORROSION WAS FOUND RESULTING IN A LEAK AT WS 56.5, APROX 1/2 INCH FORWARD OF STRINGER 18R AND OUTBOARD OF WS 54.85. APPLIED A TEMPORARY REPAIR.
